hiya plz help ne1:( well im on the pill and missed one....totally forgot and me and my bf ended up havin sex a couple of times the next day (after 12 hours).....went doctors and got the morning after pill and took it like EXACTLY 72 hours after ....got my period but it seemed really light compared to my others.....now am just being paranoid or wat should i do ?? soz but i really worry 2 much thanxs
Help really needed plz :(
I think if you miss a pill, you are supposed to just take it as soon as you realise you missed it. So I don't think the morning after pill was really necessary in the first place. Since you did go to the doctor and took the morning after pill, there is nothing to worry about. If you have real concerns, call your doctor.
When you are taking any kind of medication that changes your levels of hormones, it can effect your periods. The morning after pill has huge amounts of hormones. It could definitely change the flow of your period.